Volume 16, Issue 4
Upwind Discontinuous Galerkin Methods for Two Dimensional Neutron Transport Equations

Guangwei Yuan, Zhijun Shen & Wei Yan

DOI:

J. Part. Diff. Eq., 16 (2003), pp. 376-380.

Published online: 2003-11

Preview Purchase PDF 53 794
Export citation
  • Abstract

In this paper the upwind discontinuous Galerkin methods with triangle meshes for two dimensional neutron transport equations will be studied. The stability for both of the semi-discrete and full-discrete method will be proved.

  • Keywords

Upwind discontinuous Galerkin methods Neutron transport equations Stability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-16-376, author = {}, title = {Upwind Discontinuous Galerkin Methods for Two Dimensional Neutron Transport Equations}, journal = {Journal of Partial Differential Equations}, year = {2003}, volume = {16}, number = {4}, pages = {376--380}, abstract = { In this paper the upwind discontinuous Galerkin methods with triangle meshes for two dimensional neutron transport equations will be studied. The stability for both of the semi-discrete and full-discrete method will be proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5433.html} }
TY - JOUR T1 - Upwind Discontinuous Galerkin Methods for Two Dimensional Neutron Transport Equations JO - Journal of Partial Differential Equations VL - 4 SP - 376 EP - 380 PY - 2003 DA - 2003/11 SN - 16 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jpde/5433.html KW - Upwind discontinuous Galerkin methods KW - Neutron transport equations KW - Stability AB - In this paper the upwind discontinuous Galerkin methods with triangle meshes for two dimensional neutron transport equations will be studied. The stability for both of the semi-discrete and full-discrete method will be proved.
Guangwei Yuan, Zhijun Shen & Wei Yan . (2019). Upwind Discontinuous Galerkin Methods for Two Dimensional Neutron Transport Equations. Journal of Partial Differential Equations. 16 (4). 376-380. doi:
Copy to clipboard
The citation has been copied to your clipboard